My insulin has been cloudy by the time I reach my last 100units in the vial. This has happened with two of the last three vials. They are less than 28 days old, kept at room temp in my omnipod case and has never happened before. Any ideas what is going on anyone?
Oooooo. That is not good. I presume this is with your Lantus, which should be clear. If it has become cloudy, then it will not have the right action. The guidance is to throw it away.
If you have really followed the guidance and kept it out of the light and at room temperature (below 86 deg), then I would actually return it to the supplier and request another vial/pen. If the Lantus was exposed to heat or light in its long road to your butter compartment, it may well not survive the proper 28 days. I am all for holding medication suppliers feet to the fire and making sure they handle insulin properly.
Throw it away!
If it is in your Omnipod case, and goes everywhere with you, maybe it is suffering from temperature exposure/and or too much agitation (from all of the movement)?